Orgasm Concerns with Citalophram Medication

Patient

Q: Hi! I am a 16 year old male. I am currently taking citalophram (selexa) to treat my anxiety and depression. I am having trouble achieving an orgasm when masturbating, and I do not know if this can be attributed to the medication. If it is, what do you reccomend I do? If it is not, what could I have? I hope I do not have any serious damage to my sexual organs. I am to embarresed to discuss this with my parents or MD. Thank you!

Doctor

A:   Decrease in the sex drive and the ability to achieve an orgasm is one of the common side effects of Celexa.  These side effects  are not however permanent and are reversible once the medication is stopped. I hope this helps.

Related Q&A

Q: Hello, I am a 23 year old male, I am 5 feet 10 inches tall, and I weight about 307 pounds. I have hypothyroidism and ...

Q: My daughter has elhers danlos syndrome - she is 22 - she is taking a lot of prescription medicine including morphine,...

Q: ....I know we should not rely on "Dr. Google".....but I am terrified.....I have been taking 1.5 mg. of Alpr...

Q: Why am i feeling so tired on 50mg of zoloft and will it go away?

Q: Hi , I went under general anesthesia exactly 1 week ago for a plastic surgery and this weekend I am planning on takin...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews